Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - Withdrawl Symptoms Jerri

Posted by LyndaK on October 27, 2004, at 23:19:41

In reply to Re: Prozac - Withdrawl Symptoms, posted by Jerri on October 27, 2004, at 15:30:55

That's why it's not a good idea to "quit cold". You REALLY need to do it gradually and while under a doctor's care.

> help! I'm going through some tough withdrawl. Been on Prozac for 4 years and quit cold, I feel like I want to kill something sometimes I get so crazy feeling.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:5505
URL: http://www.dr-bob.org/babble/20041024/msgs/408211.html